Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Feb 12, 2012, 4:19 AM EST for 7 counties in Florida. It took effect at Feb 12, 2012, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 4:19 AM EST (09:19 UTC)
- In effect from
- Feb 12, 2012, 10:00 AM EST
- Expired
- Feb 12, 2012, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180 WWUS82 KJAX 120919 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 419 AM EST SUN FEB 12 2012 FLZ020>025-030>032-035>037-040-130000- /O.UPG.KJAX.FW.A.0006.120212T1800Z-120213T0000Z/ /O.NEW.KJAX.FW.W.0005.120212T1500Z-120213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 419 AM EST SUN FEB 12 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND ERC VALUES FOR NORTHEAST FLORIDA. THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...035...036...037 AND 040. * ERC...VALUES WILL RANGE BETWEEN 33 AND 37. * WIND...NORTHWEST WINDS 5 TO 15 MPH. HIGHER GUSTS CAN BE EXPECTED THIS MORNING. * HUMIDITY...MINIMUM RH VALUES WILL BE IN THE TEENS TO LOWER 20S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ033-038-130000- /O.NEW.KJAX.FW.W.0005.120212T1500Z-120213T0000Z/ ST JOHNS-FLAGLER- 419 AM EST SUN FEB 12 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA. THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 033 AND 038. * WIND...NORTH WINDS 10 TO 15 MPH. GUSTS AROUND 25 MPH THIS MORNING. * HUMIDITY...MINIMUM RH VALUES WILL BE IN THE 20S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/JAX
3 follow-up statements
860 WWUS82 KJAX 121334 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 834 AM EST SUN FEB 12 2012 FLZ020>025-030>033-035>038-040-130000- /O.CON.KJAX.FW.W.0005.120212T1500Z-120213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 834 AM EST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR NORTHEAST FLORIDA... *AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036...037...038 AND 040. * ERC...VALUES WILL RANGE BETWEEN 33 AND 37. * WIND...NORTHWEST WINDS AROUND 15 MPH. * HUMIDITY...MINIMUM RH VALUES 15 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/JAX
530 WWUS82 KJAX 121923 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 223 PM EST SUN FEB 12 2012 FLZ024-025-032-033-037-038-130330- /O.NEW.KJAX.FW.A.0007.120213T1700Z-120213T2300Z/ /O.CON.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 223 PM EST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR NORTHEAST FLORIDA... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW RH AND HIGH ERC VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. *AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037... 038 AND 040. * ERC...VALUES WILL RANGE BETWEEN 30 AND 37. * HUMIDITY...MINIMUM RH VALUES 25 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ020>023-030-031-035-036-040-130330- /O.NEW.KJAX.FW.A.0007.120213T1600Z-120214T0000Z/ /O.CON.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 223 PM EST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR NORTHEAST FLORIDA... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LOW RH AND HIGH ERC VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. *AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037... 038 AND 040. * ERC...VALUES WILL RANGE BETWEEN 34 AND 38. * HUMIDITY...MINIMUM RH VALUES 15 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ PP HTTP://WEATHER.GOV/JAX
325 WWUS82 KJAX 130004 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 704 PM EST SUN FEB 12 2012 FLZ024-025-032-033-037-038-130815- /O.EXP.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/ /O.CON.KJAX.FW.A.0007.120213T1700Z-120213T2300Z/ NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER- 704 PM EST SUN FEB 12 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED TODAY FOR NORTHEAST FLORIDA... *AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037... 038 AND 040. * ERC...VALUES WILL RANGE BETWEEN 28 AND 33. * HUMIDITY...MINIMUM RH VALUES 25 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ020>023-030-031-035-036-040-130815- /O.EXP.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/ /O.CON.KJAX.FW.A.0007.120213T1600Z-120214T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 704 PM EST SUN FEB 12 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED TODAY FOR NORTHEAST FLORIDA... *AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037... 038 AND 040. * ERC...VALUES WILL RANGE BETWEEN 30 AND 35. * HUMIDITY...MINIMUM RH VALUES 15 TO 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MT HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 12, 2:25 AM EST, 1 hour 54 minutes earlier.
Area forecast discussion, Feb 12, 2:25 AM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 AM EST SUN FEB 12 2012
.SHORT TERM /THROUGH TUESDAY/...
SURFACE GRADIENT IS RELAXING AS SURFACE HIGH BUILDS IN.
THEREFORE...TAKING DOWN LAKE WIND ADVISORY WITH THIS ISSUANCE.
NEAR RECORD LOWS EXPECTED THIS MORNING...WITH BELOW FREEZING
CONDITIONS ACROSS THE CWA. WITH PLENTY OF SUNSHINE TEMPERATURES
WILL RECOVER SOMEWHAT TODAY...BUT MOST LOCATIONS WILL NOT REACH
50.
WITH RIDGE IN PLACE...AND LIGHTER WINDS TONIGHT...EXPECT
TEMPERATURES TO BE AS COLD AS THIS MORNING. WEAK WARM ADVECTION
WILL HELP READINGS FROM FALLING OFF FURTHER.
CONTINUED WARM ADVECTION ON MONDAY...WILL RETURN TEMPERATURES TO
NEAR 60. A FEW MORE CLOUDS CAN BE EXPECTED...BUT STILL A MAINLY
SUNNY DAY. NOT AS COLD MONDAY NIGHT...BUT STILL FROSTY IN SOME
INTERIOR LOCALES. AS A LOW PUSHES EAST TOWARD THE REGION MONDAY
NIGHT...EXPECTING LIGHT RAIN ACROSS NORTHERN COUNTIES. AT THIS
TIME...ANTICIPATING WARM ADVECTION TO BE ENOUGH TO KEEP READINGS
ABOVE FREEZING...BUT THIS WILL NEED TO BE MONITORED IN COMING
CYCLES AS TO ANY FZRA POTENTIAL IN SE GA EARLY TUESDAY MORNING.
LOW WILL CROSS THE REGION TUESDAY...WITH CONTINUED WARMING...AND A
CHANCE FOR RAIN ACROSS THE CWA.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
LOW PRESSURE WILL WEAKEN AND LIFT NORTHEAST OUT OF THE AREA AND
DRAG A COLD FRONT THROUGH THE AREA. HAVE KEPT LOW POPS IN TUE
NIGHT AS THERE WILL BE WEAK CONVERGENCE AND LIFT ALONG AND AHEAD
OF THE FRONTAL BOUNDARY. COOLER AND DRIER AIR WILL MOVE IN BEHIND
THE FRONT...BUT MIN TEMPS WILL REMAIN WELL ABOVE FREEZING.
THIS BOUNDARY IS EXPECTED TO STALL SOUTH OF THE REGION WED...AND
THEN LIFT BACK NORTH AS A WARM FRONT WED NIGHT INTO THU. GFS IS A
LITTLE FASTER WITH PUSHING THE ASSOCIATED LOW PRESSURE SYSTEM ACROSS
THIS RUN...WITH CURRENT TIMING STILL IN THE THU NIGHT TIME FRAME. AT
THIS POINT...IT LOOKS LIKE THE BEST CHANCE FOR SIGNIFICANT PRECIP IS
THU INTO THU NIGHT. HIGH PRESSURE THEN BUILDS INTO THE REGION FRI
AND SAT.
UTILIZED THE MEX GUIDANCE FOR TEMPS DURING THIS PERIOD.
&&
.AVIATION...
PREVAILING VFR. WINDS WILL CONTINUE TO DROP THROUGH DAYBREAK.
&&
.MARINE...
WINDS ARE BEGINNING TO SUBSIDE...BUT WILL CONTINUE THE GALE
WARNING THIS MORNING...AT WHICH TIME IT CAN LIKELY BE DOWNGRADED
TO AN ADVISORY. HIGH PRESSURE WILL DOMINATE THE AREA WEATHER
PATTERN THROUGH MONDAY. A LOW PRESSURE SYSTEM WILL CROSS THE
REGION TUESDAY INTO TUESDAY NIGHT...WITH A HIGH BUILDING BACK IN
FOR WEDNESDAY. AFTER TODAY...HEADLINE CRITERIA CONDITIONS ARE NOT
EXPECTED THROUGH WEDNESDAY.
RIP CURRENTS: MODERATE RISK OF RIP CURRENTS TODAY.
&&
.FIRE WEATHER...
VERY DRY AIRMASS IN PLACE ACROSS THE FORECAST AREA TODAY...WITH
MINRH VALUES IN THE TEENS TO LOWER 20S. FAVORING A RED FLAG
WARNING ACROSS FLORIDA COUNTIES TODAY. IN GENERAL ERC AND WIND
CRITERIA ARE MARGINAL FOR THIS EVENT. IN COUNTIES WHERE WIND
CRITERIA ARE NOT MET...ERC IN RANGE. AND IN COUNTIES WHERE ERC NOT
MET...WIND IN RANGE.
CONDITIONS WILL NEED TO BE MONITORED AGAIN ON MONDAY...AS RH
VALUES WILL AGAIN BE VERY LOW. WHILE WIND IS EXPECTED TO BE
LIGHTER ACROSS THE REGION...ERC MAY BE MORE IN LINE...ESPECIALLY
AFTER THE DRY CONDITIONS TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 49 21 58 34 / 0 0 0 20
SSI 47 31 57 42 / 0 0 0 20
JAX 48 25 59 40 / 0 0 0 10
SGJ 48 31 58 45 / 0 0 0 10
GNV 49 23 60 40 / 0 0 0 10
OCF 51 24 62 42 / 0 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
HARD FREEZE WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
FREEZE WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
FLAGLER-ST JOHNS.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR FLAGLER-ST JOHNS.
WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR CLAY-DUVAL-
FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.
GA...HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
HARD FREEZE WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
OUT 20 NM.
&&
PRESNALL/STRUBLEHazardous weather outlook, Feb 12, 3:11 AM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 311 AM EST SUN FEB 12 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-131000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 311 AM EST SUN FEB 12 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS TODAY... ...HARD FREEZE WARNING THIS MORNING FOR SOUTHEAST GEORGIA AND MOST OF NORTHEAST FLORIDA... ...FREEZE WARNING THIS MORNING FOR ST JOHNS AND FLAGLER COUNTIES... ...WIND CHILL ADVISORY THIS MORNING FOR COASTAL NORTHEAST FLORIDA... ...HARD FREEZE WATCH TONIGHT FOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA... ...FREEZE WATCH TONIGHT FOR ST JOHNS AND FLAGLER COUNTIES... ...GALE WARNING IN EFFECT FOR NEARSHORE AND OFFSHORE WATERS THIS MORNING... .DAY ONE...TODAY... A HARD FREEZE CAN BE EXPECTED THIS MORNING...WITH REDUCED WIND CHILLS. GALES CAN BE EXPECTED OVER THE NEARSHORE AND OFFSHORE WATERS THIS MORNING...WITH WINDS COMING DOWN LATER THIS MORNING. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY. THERE ARE CRITICAL FIRE WEATHER CONDITIONS TODAY OVER NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...TONIGHT THROUGH FRIDAY... A HARD FREEZE CAN BE EXPECTED ACROSS THE FORECAST AREA TONIGHT...WITH A FREEZE ACROSS ST. JOHNS AND FLAGLER COUNTIES. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:40 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 9 hr |
| Feb 11, 9:24 PM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 5 hr |
| Feb 12, 9:07 AM EST | Small Craft Advisory | JAX | 10 hr | |
| Feb 12, 2:15 PM EST | Freeze Warning | JAX | Flagler | 19 hr |
| Feb 12, 2:15 PM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 19 hr |
| Feb 12, 2:23 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 12 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.